Maria Montanucci
Maria Montanucci
Verified email at dtu.dk
Title
Cited by
Cited by
Year
MRD-codes arising from the trinomial xq+ xq3+ cxq5∈ Fq6 [x]
G Marino, M Montanucci, F Zullo
Linear Algebra and its Applications 591, 99-114, 2020
182020
AG codes and AG quantum codes from the GGS curve
D Bartoli, M Montanucci, G Zini
Designs, Codes and Cryptography 86 (10), 2315-2344, 2018
182018
Some Ree and Suzuki curves are not Galois covered by the Hermitian curve
M Montanucci, G Zini
Finite Fields and Their Applications 48, 175-195, 2017
172017
A new family of maximal curves
P Beelen, M Montanucci
Journal of the London Mathematical Society 98 (3), 573-592, 2018
142018
Multi point AG codes on the GK maximal curve
D Bartoli, M Montanucci, G Zini
Designs, Codes and Cryptography 86 (1), 161-177, 2018
142018
On maximal curves that are not quotients of the Hermitian curve
M Giulietti, M Montanucci, G Zini
Finite Fields and Their Applications 41, 72-88, 2016
142016
On some Galois covers of the Suzuki and Ree curves
M Giulietti, M Montanucci, L Quoos, G Zini
Journal of Number Theory 189, 220-254, 2018
122018
Towards the full classification of exceptional scattered polynomials
D Bartoli, M Montanucci
arXiv preprint arXiv:1905.11390, 2019
112019
Ordinary algebraic curves with many automorphisms in positive characteristic
G Korchmáros, M Montanucci
Algebra & Number Theory 13 (1), 1-18, 2019
112019
On the spectrum of genera of quotients of the Hermitian curve
M Montanucci, G Zini
Communications in Algebra 46 (11), 4739-4776, 2018
102018
The a-numbers of Fermat and Hurwitz curves
M Montanucci, P Speziali
Journal of Pure and Applied Algebra 222 (2), 477-488, 2018
82018
Quotients of the Hermitian curve from subgroups of PGU ( 3 , q ) without fixed points or triangles
M Montanucci, G Zini
Journal of Algebraic Combinatorics 52 (3), 339-368, 2020
52020
On the classification problem for the genera of quotients of the Hermitian curve
F Dalla Volta, M Montanucci, G Zini
Communications in Algebra 47 (12), 4889-4909, 2019
52019
AG codes and AG quantum codes from cyclic extensions of the Suzuki and Ree curves
M Montanucci, M Timpanella, G Zini
Journal of Geometry 109 (1), 1-18, 2018
52018
On a conjecture about maximum scattered subspaces of Fq6× Fq6
D Bartoli, B Csajbók, M Montanucci
arXiv preprint arXiv:2004.13101, 2020
42020
Weierstrass semigroups on the Giulietti–Korchmáros curve
P Beelen, M Montanucci
Finite Fields and Their Applications 52, 10-29, 2018
42018
Transcendence degree one function fields over a finite field with many automorphisms
G Korchmáros, M Montanucci, P Speziali
Journal of Pure and Applied Algebra 222 (7), 1810-1826, 2018
42018
The geometry of the Artin-Schreier-Mumford curves over an algebraically closed field
G Korchmáros, M Montanucci
arXiv preprint arXiv:1612.05912, 2016
42016
The complete list of genera of quotients of the Fq2-maximal Hermitian curve for q≡ 1 (mod 4)
M Montanucci, G Zini
Journal of Algebra 550, 23-53, 2020
32020
Large odd prime power order automorphism groups of algebraic curves in any characteristic
G Korchmáros, M Montanucci
Journal of Algebra 547, 312-344, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20